# SDR UPS08553319

- Difficulty date: August 17, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- Aircraft time: 22,405 hours, 14,600 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 608.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 SEAT TRACK HAS ELONGATED HOLE AT 608.5 LBL 45 WL 208.  REPAIRED SEAT TRACK BS 608.5 LBL 45 WL 208 IAW ER 08-2795, SRM 53-00-2R5 REPAIR 201.
